Simple and complex mathematical models of stationary transport theory
D. S. Anikonov
Institute of Applied Mathematics, Far-Eastern Branch of the Russian Academy of Sciences
Some papers of transport theory are analyzed. On this based it is noticed that the traditional separation of mathematical models for simple and complex is not always suitable for nonclassical problems. It is given the recommendation for a choice of mathematical models which can increase effectiveness and applied significance of investigation.
PDF file (176 kB)
D. S. Anikonov, “Simple and complex mathematical models of stationary transport theory”, Dal'nevost. Mat. Zh., 3:1 (2002), 18–23
Citation in format AMSBIB
\paper Simple and complex mathematical models of stationary transport theory
\jour Dal'nevost. Mat. Zh.
Citing articles on Google Scholar:
Related articles on Google Scholar:
|Number of views:|